# SDR QXEA200501027

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 8,701 hours, 6,469 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Fire Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE SYSTEM FAULT MESSAGE.  FIRE DETECT "A" CIRCUIT BREAKER POPPED.  RESET BREAKER IAW GMM 5-18-0.  CIRCUIT BREAKER REMAINED IN// PERFORMED FIRE SYSTEM TEST.  TEST GOOD.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
